# SDR MWEA95484

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AFT CARGO DOOR REPAIR WAS CRACKED ON THE FORWARD SIDE AT THE BAYONET.  FABRICATED A DOUBLER PER SRM 51-10 AND INSTALLED IAW SRM 51-30.
